# SDR TWAA0002909

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND 8 DORSAL FIN FORMER TIE CLIPS CRACKED, 3 ON THE LT SIDE AND 5 ON THE RT SIDE.  REPAIRED PER SSRM 55-30-102, PAGE 201, AND SRM 55-02 FIG 19.
